# SDR CALA9701603

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 651929610
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT MAIN GEAR FORWARD TRUNNION WING SUPPORT FITTING CORRODED AT INBOARD SIDE.  THE FORWARD TRUNNION SUPPORT FITTING WAS REWORKED IAW ECRA 5740-01808.
